# SDR QXEA200800185

- Difficulty date: January 30, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - NR 6 SEAT TRACK INBOARD FLOORBOARD MOUNT FLANGE, SUSPECTED CORROSION FROM STA X545.00 - X600.00.  REPAIRED IAW DHC 8 200 RD8-53-784, NDTM PT-6 51-00-01 AND SRM 51-40-11.
